# SDR AALA20150212012

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 68,377 hours, 35,582 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Part number: 39132581
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OBSERVATION WINDOW FROSTED OR FROZEN OVER.  R & R INNER PANE, INNER SEAL, OUTER PANE & OUTER SEAL IAW AMM 56-30-00 AT L1 DOOR.  SEE SDRS AALA20150212010, AALA20150212011 & AALA20150212013 FOR ADDITIONAL PART NUMBERS.
